MAUDE Adverse Event Report: STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 2296033225
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon was using the stryker sagittal saw blade to cut the mandible when it broke into three pieces.No resultant patient harm.

Brand Name
NA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key25277258
Report Number25277258
Device Sequence Number9703298
Product Code GFA
UDI-Device Identifier04546540047014
UDI-Public(01)04546540047014(17)301201(10)25335037
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296033225
Device Catalogue Number2296-033-225
Device Lot Number25335037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/29/2026